# SDR MASA200602522

- Difficulty date: November 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 20,848 hours, 15,577 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Part serial: 0371
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 4,487 hours, 3,482 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2765 PHX.  PILOT REPORTED A FLT SPOILER MSG IN FLT.  MX CHANGED SECU AND OP CHECKED GOOD.
